Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 982606, 7 pages
http://dx.doi.org/10.1155/2014/982606
Research Article

A New System of Multivalued Mixed Variational Inequality Problem

1College of Mathematics and Computer, Xihua University, Chengdu, Sichuan 610039, China
2Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China

Received 16 February 2014; Accepted 5 April 2014; Published 16 April 2014

Academic Editor: Fu-quan Xia

Copyright © 2014 Xi Li and Xue-song Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a new system of multivalued mixed variational inequality problem, which includes some known systems of variational inequalities as special cases. Under suitable conditions, the existence of solutions for the system of multivalued mixed variational inequality problem and the convergence of iterative sequences generated by the generalized -projection algorithm are proved. A perturbational algorithm for solving a special case of multivalued mixed variational inequality problem is formally constructed. The results concerned with the existence of solutions and the convergence of iterative sequences generated by the perturbational algorithm are also given. Some known results are improved and generalized.